# SDR SWIA2020082551987

- Difficulty date: July 3, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON COCKPIT ENTRY FLOOR SUPPORT.   REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE SRM, AND DRAWING .
